MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO VILLALBA EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient (pt) via a manufacturer representative (rep) regarding the trial pt with an external n eurostimulator (ens).Pt reported to the rep that they noticed clear brown discharge on their pajamas for "the last few days".Rep reports notifying the physician.No troubleshooting was attempted, the cause is unknown and the issue is still ongoing.Rep reported that the cause was unknown.The patient was seen in the clinic and leads were removed.The issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977d260, lot# va38tcj043, implanted: (b)(6) 2026, product type: screening device.Product id: 977d260, lot# va38tcj029, implanted: (b)(6) 2026, product type: screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(6), ubd: 02-feb-2030, udi#: (b)(4); product id: 977d260, serial/lot #: (b)(6), ubd: 02-feb-2030, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25015477
Report Number2649622-2026-12109
Device Sequence Number10295255
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270608(10)NLJ853899N
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Device Lot NumberNLJ853899N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale